# SDR VNAA2010011400005

- Difficulty date: January 8, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 13,484 hours, 14,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2463
- Condition: Failed
- Location: Te Flap
- Part time: 12,037 hours, 12,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAILED AT 8° WHEN THE FLAP LEVER WAS MOVED TO 0° AFTER TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED OVERWEIGHT, BUT WITHOUT INCIDENT.  USING THE AIRCRAFT MAINTENANCE MANUAL AND FAULT ISOLATION MANUAL, MAINTENANCE REMOVED AND REPLACED THE RT BRAKE AND POSITION SENSOR UNIT (BPSU).  CHECKS WERE MADE AND AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED PER THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
